# SDR 2008UALA03426

- Difficulty date: June 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 22,595 hours, 9,817 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: H

## Discrepancy

FLT ATTENDANTS REPORT ELECTRICAL SMELL FROM AFT GALLEY.  SMELL DISSIPATED WHEN LIGHTS, OVEN, CHILLERS AND C-M'S TURNED OFF.
